# SDR AUS20021199

- Difficulty date: October 20, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Boeing 747438
- Engine: Rroyce RB211524*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 13138
- Condition: Surges
- Location: Nr 4
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

(AUS) NR 4 ENGINE SURGE. EPR RAN DOWN AND EGT INCREASED.
